# SDR SWAA2018040320902

- Difficulty date: March 21, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A00041073
- Condition: Corroded
- Location: Bs 312-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM VERTICAL FLANGE CORRODED BETWEEN BS 312 TO 340.   R & R THE CREASE BEAM IAW DWG AND SRM.
